# SDR AALA20070386

- Difficulty date: February 23, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Schrader Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT - AFTER TAKEOFF CAPTAIN WAS UNABLE TO RAISE NOSE LANDING GEAR.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REMOVED PISTON AND INSPECTED.  REPLACED STRUT.  INSTALLED NEW SCHRADER VALVE AND O-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
